# SDR SIMA202005054001

- Difficulty date: May 4, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N230NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000550
- Aircraft time: 10,738 hours, 7,181 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPOILER FAULT/SPD BRK FAIL EICAS LIGHT IN FLIGHT CLIMBING FL 240 FOR 280 RAN QRH INDICATION REMAINED FLT CONTROL NO DISPATCH AND AVX MAU 3 . A FAULT UPON LANDING .-C/A-FOUND FAULT CODES 27030647FCS & 27030526FCS, PERFORMED RESET TEST OF FCM 3 IAW AMM 45-45-00-970-805-A AND PERFORMED FLIGHT CONTROL RETURN TO SERVICE TEST IAW AMM 27-00-00-070-801-A, OPC GOOD.
